# SDR ASAA1057619

- Difficulty date: March 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 9,344 hours, 3,066 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE RIGHT FMC BRIEFLY WENT COMPLETELY BLANK AND THEN RETURNED TO NORMAL. FMC OPS CHECK NORMAL AT THIS TIME NO LOG HISTORY 30 + DAYS NO FAULTS RECORDED IN FLIGHT FAULTS HISTORY OBSERVE FURTHER.
